# SDR CALA2024121201477

- Difficulty date: December 10, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N895UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 48,485 hours, 25,714 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID SMELL AFTER T/O  IN FLIGHT DECK. UPDATING WITH SMOKE ODOR FORM PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-10-200-801-C1. NO ODOR SMOKE OR FUMES FOUND. PER TOMC REQUEST RAN ENGINE WITH PACKS AND CROSSBLEED. COULD NOT DUPLICATE FAULT. NO HISTORY AND CAPTAIN WAS THE ONLY ONE WHO NOTICED IT BRIEFLY. BELIEVE TO BE MIS IDENTIFIED BY PILOT. OK TO CONTINUE
